# SDR DHL200080318C

- Difficulty date: January 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5280 · Landing Gear Doors
- Part: Cap
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG DOOR LOWER CAP CRACKED 1 INCH.  REMOVED CRACKED CAP IAW SRM 51-1-21-PG 1.  FABRICATED NEW CAP (2024 T3 0.0321) IAW SRM 53-2-0.  TREATED AND PRIMED IAW SRM 51-1-8 PG 1.  INSTALLED CAP IAW SRM 51-1-21 PG 1.  DONE ON NONE ROUTINE 5461.
